I recently had my annual checkup and my doctor informed me that my particular type of birth control (sprintec) could be taken monthly (as I have been taking it for the last 7 years) but also as a four cycle a year birth control. Following my exam, I began my next pack as the four cycle method and for the first month is was normal and fine, but beginning the last week when my normal cycle would begin I started spotting just a little. I knew this was normal and didn't worry about it and continued to take the active pills daily. I am now into my third week of my second pack and I am still spotting. Some days are rather heavy and very red and other days can be lighter and dark brown. I am concerned that going on a full month of spotting might not be normal. What could this mean? MaggieView Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.